MathSciNet Relay Station
MathSciNet bibliographic data
MR276274 (43 #2021) 16.90
Eisenbud, David; Griffith, Phillip Serial rings. J. Algebra 17 1971 389–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement